# SDR DL757961837

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E/E Compt
- Component: 731376A
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO CVG, STRONG SMELL OF SMOKE IN COCKPIT.  DECLARED EMERGENCY AND LANDED WITH SMELL OF SMOKE REPORTED BY FLT ATTNS FROM FWD-MID-AND AFT SECTIONS OF CABIN.  FIRE DEPT REPORTED STRONG SMELL OF SMOKE IN AVIONICS COMPARTMENT UPON GROUND INSPECTION.  FOUND NR 1 EQUIPMENT COOLING FAN WITH FROZEN BEARING.  REPLACED FAN.
